# SDR JR2R2020012212112

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700414
- Aircraft time: 13,764 hours, 8,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086150001
- Condition: Corroded
- Location: Frames 88-89
- Part time: 13,764 hours, 8,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM CAP ON RIGHT SIDE OF FLOOR BEAM BETWEENFR88 AND FR89
